MAUDE Adverse Event Report: QUEST MEDICAL, INC. MPS3 ND DELIVERY SET; CARDIOPULMONARY BYPASS HEAT EXCHANGER

QUEST MEDICAL, INC. MPS3 ND DELIVERY SET; CARDIOPULMONARY BYPASS HEAT EXCHANGER
Model Number 5ND3102
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The report received states that a needle size hole was discovered in the cassette after the customer started using the device.Blood was leaking from console door.The patient had some blood loss.Cardiopledgia was administered and the disposable was replaced on bypass.No additional information has been received from the customer at this time.
 
Additional Manufacturer Narrative
The complaint sample has not been returned for investigation.A follow-up report will be submitted after investigation is completed.
 
Additional Manufacturer Narrative
An analysis of the complaint sample was not conducted because the complaint sample was not returned for investigation.The device history record and manufacturing process was reviewed, and inspection report shows that no specific manufacturing yield issue were reported similar to the reported complaint condition.Quest medical will continue to monitor complaints for trends.

Brand Name
MPS3 ND DELIVERY SET
Common Device Name
CARDIOPULMONARY BYPASS HEAT EXCHANGER
Manufacturer (Section D)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer (Section G)
QUEST MEDICAL, INC.
1 allentown parkway
allen TX 75002
Manufacturer Contact
daniel mckearan
1 allentown parkway
allen, TX 75002
9723909800
MDR Report Key22447972
Report Number1649914-2025-00016
Device Sequence Number8356972
Product Code DTR
UDI-Device Identifier20634624530342
UDI-Public(01)20634624530342(11)241211(17)271211(10)74565
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K201984
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5ND3102
Device Lot Number74565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown